# SDR CA960412013

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Kaman K-1200
- Engine: Lyc T5317A
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: K911001003005
- Condition: Cracked
- Location: M/R
- Part time: 295 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BLADES ARE MATCHED PAIRS. BLADE 1 - CHORDWISE CRACKS 10 INCHES LONG AT STN. 19 AND 75. BLADE 2 DIAGONAL CRACK AT STN. 15. CRACKS COULD NOT BEEN SEEN WITH BLADES AT REST AND UNDER OWN WEIGHT. FUTURE INSPECTIONS WILL BE WITH BLADE TIP SUPPORT.
